Advanced Search
Article Contents
Article Contents

Dacorogna-Moser theorem on the Jacobian determinant equation with control of support

Abstract Full Text(HTML) Figure(2) Related Papers Cited by
  • The original proof of Dacorogna-Moser theorem on the prescribed Jacobian PDE, $\text{det}\, \nabla\varphi=f$ , can be modified in order to obtain control of support of the solutions from that of the initial data, while keeping optimal regularity. Briefly, under the usual conditions, a solution diffeomorphism $\varphi$ satisfying $ \text{supp}(f-1)\subset\varOmega\Longrightarrow\text{supp}(\varphi-\text{id})\subset\varOmega $ can be found and $\varphi$ is still of class $C^{r+1, α}$ if $f$ is $C^{r, α}$, the domain of $f$ being a bounded connected open $C^{r+2, α}$$ set $\varOmega\subset\mathbb{R}^{n}$ .

    Mathematics Subject Classification: Primary: 35F30.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 6.1.  Finding hb t satisfying$\int_\mathit{\Omega } {\left( {f/\widetilde f} \right)} {h_{\widehat t}} = {\rm{meas}}{\mkern 1mu} \;\mathit{\Omega }$. The functions ht are seen in the background (bell shaped).

    Figure 8.1.  Extending $\mathit{g} \in {\mathit{C}^1}\left( U \right)\mathit{ }$ to the whole $\mathit{\Omega }$

  •   R. Abraham, J. Marsden and T. Ratiu, Manifolds, Tensor Analysis, and Applications, Global Analysis Pure and Applied: Series B, 2. Addison-Wesley Publishing Co. , Reading Mass. , 1983.
      A. Avila , On the regularization of conservative maps, Acta Math., 205 (2010) , 5-18.  doi: 10.1007/s11511-010-0050-y.
      E. Bierstone , Differentiable functions, Bol.Soc.Brasil, 11 (1980) , 139-189.  doi: 10.1007/BF02584636.
      G. Csató, B. Dacorogna and O. Kneuss, The Pullback Equation for Differential Forms, Progress in Nonlinear Differential Equations and their Applications, 83. Birkhäuser/Springer, 2012. doi: 10.1007/978-0-8176-8313-9.
      B. Dacorogna, Direct Methods in the Calculus of Variations, Second edition. Applied Mathematical Sciences, 78. Springer, New York, 2008.
      B. Dacorogna  and  J. Moser , On a partial differential equation involving the Jacobian determinant, Ann. Inst. H. Poincaré Anal. Non Linéaire, 7 (1990) , 1-26.  doi: 10.1016/S0294-1449(16)30307-9.
      D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Reprint of the 1998 edition. Classics in Mathematics. Springer-Verlag, Berlin, 2001.
      M. Hirsch, Differential Topology, Corrected reprint of the 1976 original edition. Graduate Texts in Mathematics 33. Springer-Verlag, New York, 1994.
      C. Matheus, A remark on the Jacobian determinant PDE, https://matheuscmss.wordpress.com/2013/07/06/a-remark-on-the-jacobian-determinant-pde/
      R. Seeley , Extension of $C^{∞}$ functions defined in a half space, Proc. Amer. Math. Soc., 15 (1964) , 625-626.  doi: 10.2307/2034761.
      F. Takens , Homoclinic points in conservative systems, Invent. math., 18 (1972) , 267-292.  doi: 10.1007/BF01389816.
  • 加载中



Article Metrics

HTML views(362) PDF downloads(126) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint